# SDR AALA202211101057

- Difficulty date: November 7, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 57,975 hours, 34,979 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P5202
- Condition: Odor
- Location: Zone 100
- Part time: 29,283 hours, 13,264 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND FLIGHT ATTENDANT REPORTED ODOR / FUME EVENT DURING LANDING PHASE,. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU.  (OPEN)
